Title

Cyclic Codes Over Z4 + uZ4 + u 2Z4

Document Type

Article

Publication Date

9-28-2017

Abstract

In this paper, we study cyclic codes over the ring R = Z4 +uZ4 +u 2Z4 , where u 3 = 0. We investigate Galois extensions of this ring and the ideal structure of these extensions. The results are then used to obtain facts about cyclic codes over R. We also determine the general form of the generator of a cyclic code and find its minimal spanning sets. Finally, we obtain many new linear codes over Z4 by considering Gray images of cyclic codes over R.

Journal

Turkish Journal of Mathematics

Volume

41

First Page

1235

Last Page

1247

Share

COinS